# SDR ASAA2022111740855

- Difficulty date: November 17, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N977AK
- Make and model: Boeing 737-9
- Aircraft serial: 43391
- Aircraft time: 1,348 hours, 413 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 632160682
- Part serial: 1897
- Condition: Not Opened
- Location: Left Wing
- Part time: 233 hours, 67 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT WING ANTI ICE VALVE WOULD NOT OPEN WHEN TURNED ON LEFT VALVE CAUTION LIGHT ANT ANTI ICE VALVE MASTER CAUTION ILLUMINATED WHEN POSITION ON. GROUNDED - YES. REMOVED & REPLACED LH WING ANTI-ICE VALVE REF B737-9 AMM 30-11-11/401. OPS CHECK PASS.
